# SDR AU000948

- Difficulty date: September 28, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(AUS) CARGO SMOKE DETECTOR FAULTY. FIRE BOTTLE ACTIVATED. INVESTIGATION FOUND NO EVIDENCE OF FIRE.
